Open Access

Classification of polar Morse-Smale vector fields on two-dimensional manifolds


Full Text

Coming Soon.





Article Information

TitleClassification of polar Morse-Smale vector fields on two-dimensional manifolds
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 1, 23-37
MathSciNet MR1412544
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. A. Giryk, Classification of polar Morse-Smale vector fields on two-dimensional manifolds, Methods Funct. Anal. Topology 2 (1996), no. 1, 23-37.


BibTex

@article {MFAT49,
    AUTHOR = {Giryk, O. A.},
     TITLE = {Classification  of  polar  Morse-Smale  vector  fields  on  two-dimensional  manifolds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {1},
     PAGES = {23-37},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=49},
}


All Issues